A RARE CAUSE OF PITUITARY APOPLEXY: CABERGOLINE THERAPY


Creative Commons License

Aydin B., Aksu O., Asci H., Kayan M., Korkmaz H.

ACTA ENDOCRINOLOGICA-BUCHAREST, vol.14, no.1, pp.113-116, 2018 (Peer-Reviewed Journal) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.4183/aeb.2018.113
  • Journal Name: ACTA ENDOCRINOLOGICA-BUCHAREST
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.113-116

Abstract

Pituitary apoplexy (PA) is a life-threatening clinical syndrome. Dopamine receptor agonists are the drugs of choice in the treatment of prolactinomas. The use of cabergoline is reported to cause an increased risk of PA, particularly in macroprolactinomas of cystic nature. In this report, we present a patient with a cystic macroprolactinoma who developed PA on the 16th week of cabergoline treatment.